MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.142 HA COATED LAT STEM SIZE 2; HIP COATED LAT STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.142 HA COATED LAT STEM SIZE 2; HIP COATED LAT STEM
Model Number 01.18.142
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 160756: 60 items manufactured and released on 20-may-2016.Expiration date: 2021-05-05.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient had primary hip surgery on (b)(6) 2017.On (b)(6) 2017, the patient came in due to signs of infection.The infection was confirmed as staph.The surgeon performed a washout and swapped the head and liner.The surgery was completed successfully.On (b)(6) 2023, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem and head with a competitor stem and head and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H 01.18.142 HA COATED LAT STEM SIZE 2
Common Device Name
HIP COATED LAT STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17257962
Report Number3005180920-2023-00470
Device Sequence Number14930301
Product Code LZO
UDI-Device Identifier07630030804182
UDI-Public07630030804182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2021
Device Model Number01.18.142
Device Catalogue Number01.18.142
Device Lot Number160756
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale